# SDR CALA2009121400707

- Difficulty date: December 10, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 15,883 hours, 5,288 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Part serial: W857683
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL ON HALON COCKPIT FIRE EXTINGUISHER BAD.  COULD HEAR HALON BEING DISCHARGED.  MOVED EXTINGUISHER TO FWD CABIN.  REPLACED HALON BOTTLE WITH SERVICEABLE UNIT.
